Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

PCOS. Light period. Given Diane and metformin. What to do?

HI I HAD A PCOS LAST YEAR SEPTEMBER 2012..AND MY OB GAVE ME DIANE PILLS AND METFORMIN .ON MY FIRST MONTH TAKING DIANE MY MENSTRUATION IS GETTING SLIGHT AND I TOOK METFORMIN ON AND OFF.ON MY SECOND MONTH IT WAS OKAY AND REGULAR BLEEDING MONTHLY.BUT I WONDERED THIS MONTH JAN 2013 I HAD A VERY VERY SLIGHT BLEEDING AFTER TAKING DIANE.I WANT TO KNOW WHY IT HAPPENED TO ME I AM SO AFRAID PLS HELP
Asked On : Sun, 3 Feb 2013
Answers:  1 Views:  118
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
OBGYN 's  Response
Hello,
Thanks for the query.

Menstrual cycle ranging between 1-7 days is considered to be normal.
So you need not worry until your menstrual cycles are regular.

Diane is a anti-androgen which helps in regulation of cycle along with anti androgenic features.
Oligomenorrhea is recognized side effect of diane.

Hope this helps,
regards,
Dr Nilofer
Answered: Sun, 3 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor